I took Plan B and got my period about a week and a half later. It was a week early. I know this is normal. But now, a week later, I'm on my period again. This is when it's supposed to be. It may just be spotting, but I'm not sure. Is this normal? I'm also on birth control to control when my period comes.
I got 2 periods in a month after taking Plan B. Is this normal?
Question posted by Megs1234 on 19 Feb 2014
Last updated on 30 June 2020
Oh yes, that can happen. Plan B is a huge dose of artificial hormone for your body to deal with. When you combine it with the artificial hormone in your regular birth control, it can really mess your cycle up for a month or even more.
I actually had similar so I took plan b because condom broke the. Got withdrawal bleeding a week later which was spotting then 3 weeks later I got my period for two days. I’m worried if I’m pregnant because on third day I’m spotting but the other two days was normal dark red.
Its not two periods, the first one is break thru bleeding from the hormones. If you are on the pill why in heavens name did you take plan B? It is not magic and not near as effective as birth control. All you did was mess up your cycle with unnecessary hormones. I don't understand when you girls do that. There are only a few cases where you need plan b when you're on birth control. If you took it because the condom broke, you don't even need a condom to prevent pregnancy when you're on the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.